# SDR SWIA200110273

- Difficulty date: October 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 14,228 hours, 19,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACKUP BATTERY/EMERGENCY LIGHTS FAILED WHEN TESTED.  REPLACED FORWARD, MIDDLE EMERGENCY LIGHTING BATTERY PACKS.  OPS CHECK GOOD.
